File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Positive periodic solution of second-order neutral functional differential equations

TitlePositive periodic solution of second-order neutral functional differential equations
Authors
KeywordsFixed point
Neutral functional differential equation
Operator
Positive periodic solutions
Second order
Issue Date2009
PublisherElsevier Ltd. The Journal's web site is located at http://www.elsevier.com/locate/na
Citation
Nonlinear Analysis, Theory, Methods And Applications, 2009, v. 71 n. 9, p. 3948-3955 How to Cite?
AbstractIn this paper, we consider two types of second-order neutral functional differential equations. By choosing available operators and applying Krasnoselskii's fixed point theorem, we obtain sufficient conditions for the existence of periodic solutions to such equations. © 2009 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/75367
ISSN
2015 Impact Factor: 1.125
2015 SCImago Journal Rankings: 1.481
ISI Accession Number ID
Funding AgencyGrant Number
Research Grants Council of the Hong Kong SAR, ChinaHKU7016/07P
National Natural Science Foundation of China60504037
Outstanding Youth Foundation of Henan Province of China0612000200
Funding Information:

The first authors' research is partially supported by the Research Grants Council of the Hong Kong SAR, China (Project No. HKU7016/07P). The second authors' research is partly supported by the National Natural Science Foundation of China (No. 60504037) and the Outstanding Youth Foundation of Henan Province of China (No. 0612000200).

References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorRen, Jen_HK
dc.contributor.authorHan, Wen_HK
dc.date.accessioned2010-09-06T07:10:27Z-
dc.date.available2010-09-06T07:10:27Z-
dc.date.issued2009en_HK
dc.identifier.citationNonlinear Analysis, Theory, Methods And Applications, 2009, v. 71 n. 9, p. 3948-3955en_HK
dc.identifier.issn0362-546Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/75367-
dc.description.abstractIn this paper, we consider two types of second-order neutral functional differential equations. By choosing available operators and applying Krasnoselskii's fixed point theorem, we obtain sufficient conditions for the existence of periodic solutions to such equations. © 2009 Elsevier Ltd. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherElsevier Ltd. The Journal's web site is located at http://www.elsevier.com/locate/naen_HK
dc.relation.ispartofNonlinear Analysis, Theory, Methods and Applicationsen_HK
dc.subjectFixed pointen_HK
dc.subjectNeutral functional differential equationen_HK
dc.subjectOperatoren_HK
dc.subjectPositive periodic solutionsen_HK
dc.subjectSecond orderen_HK
dc.titlePositive periodic solution of second-order neutral functional differential equationsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1392-5113&volume=71&spage=3948&epage=3955&date=2009&atitle=Positive+Periodic+Solution+of+Second-Order+Neutral+Functional+Differential+Equationsen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.na.2009.02.064en_HK
dc.identifier.scopuseid_2-s2.0-67349199517en_HK
dc.identifier.hkuros162667en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-67349199517&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume71en_HK
dc.identifier.issue9en_HK
dc.identifier.spage3948en_HK
dc.identifier.epage3955en_HK
dc.identifier.eissn1873-5215-
dc.identifier.isiWOS:000267621000030-
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK
dc.identifier.scopusauthoridRen, J=7403083555en_HK
dc.identifier.scopusauthoridHan, W=24830251900en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats